Getbig Bodybuilding, Figure and Fitness Forums
December 21, 2014, 11:18:28 AM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Login Register  
Pages: [1]   Go Down
  Print  
Author Topic: Acne attack!  (Read 2101 times)
rondo
Getbig II
**
Posts: 15


« on: July 29, 2012, 05:29:05 AM »

Hi. I'm around 12 weeks into my 16 week cycle. For the first 8 weeks I ran test prop and NPP however I then introduced a mix called nandromix 300 because of sourcing issues. Which consists of NPP and nandrolone decanoate. All of a sudden my back, shoulders and delts have exploded with spots! To make things worse i have a holiday in 4 weeks. I'm trying everything to get rid of them.

I change my bed sheets alot
I shower twice a day
I've used the sunbed once a week but going to up it to 3
Ive added in a wash called panoxyl which has 10%  benzoyl peroxide in it.

I've done this for the past week but it's getting worse. Any help? Thanks!
Report to moderator   Logged
rondo
Getbig II
**
Posts: 15


« Reply #1 on: July 29, 2012, 05:35:51 AM »

I'm tempted to take out the nandromix as maybe that's what's causing the acne? I had no spots on just prop and NPP... I'm cutting anyway so should be fine with just prop?
Report to moderator   Logged
Psychopath
Getbig IV
****
Posts: 3680


TEAM DIME PIECE TRANNY


« Reply #2 on: July 29, 2012, 07:44:01 AM »

I completely swore off AAS for this very same reason. For some, the large influx of hormones will cause acne, regardless of common remedies implemented. I got on accutane for two full courses, no help.

My acne completely disappeared only when i stopped using AAS. But I'll tell you one thing, the acne scars i've accumulated through my teenage years and the time i was on AAS remains, and it deeply bothers me.

Some have favourable genetics for hormone use, others simply don't.
Report to moderator   Logged
darts
Getbig II
**
Posts: 27


« Reply #3 on: July 29, 2012, 08:24:30 AM »

I had very bad bacne and chest acne before I started using gear. I've been going to the dermatologist for about a year and everything has pretty much cleared up except the cystic acne and scars, of course. I am perscribed sodium sulfacetamide 10% and sulfur 5% wash and topical erythromycin. I will probably ask to be put on accutane because the cystic acne won't budge Sad
Report to moderator   Logged
POB
Getbig IV
****
Posts: 2735



« Reply #4 on: July 29, 2012, 09:31:59 AM »

Drop it it's not worth it, what good is muscle if your embarrassed to take off your shirt. Hg oil doesn't seem to make people break out like ug. Just do hrt legal and hg
Report to moderator   Logged
supernick
Getbig IV
****
Gender: Male
Posts: 1601



« Reply #5 on: July 29, 2012, 10:45:31 AM »

friend of mine swears by dawn dish soap. May dry out your skin, but says it cuts all the greece.
Report to moderator   Logged
rondo
Getbig II
**
Posts: 15


« Reply #6 on: July 29, 2012, 11:06:18 AM »

Well that's not what I wanted to here. I'm sure it's the nandromix though so I'm going to drop it and just run test prop. Going on the sunbeds 3 times a week will hopefully help it. Pct normally makes acne worse. It's wierd though because I had no spots for the first 9 weeks. Ive got a holiday in 4weeks though so I'm hoping I can clear it. I've just started taking melanotan aswell, hopefully I can get dark enough up hide the red marks everywhere

If I drop the nandromix and just use prop will that not mess with my hormones and make things worse? Any ideas? I dont plan on coming off altogether as pct will just make things worse, I need to clear this up before my holiday. I can't even put on a vest at the moment, nevermind take my top off. Ive even cancelled on the girl I'm seeing as Im to embarrassed to take my top off
Report to moderator   Logged
Mothballs
Getbig III
***
Posts: 487



« Reply #7 on: July 29, 2012, 10:31:33 PM »

Whats your diet?
Report to moderator   Logged
rondo
Getbig II
**
Posts: 15


« Reply #8 on: July 30, 2012, 10:23:53 AM »

Thanks for the replys, my diet Is good, I'm cutting at the moment so just chicken, broccoli, fish etc. No junk at all.

I have another theory anyway. The source I used this time is dodgy as one of the test prop vials he gave me was scuffed at the top and had no cap on it. He made up some crap excuse about testing. Anyway I left that vial until last. I just started to use that one Afew days before I got acne. Maybe its fake, and the spots are from my hormones plummeting? A friend of mine said i was looking alot smaller today aswell, ive obly been cutting for 2 weeks? My brother has another brand so may switch to that. I just find it weird how I was spot free then they all came out of nowhere. I know it's a longshot but I'm trying to find a reason. What do you think? If it was dodgy  test would this be happening?
Report to moderator   Logged
randy841
Getbig III
***
Posts: 868



« Reply #9 on: August 01, 2012, 09:08:34 PM »

Thanks for the replys, my diet Is good, I'm cutting at the moment so just chicken, broccoli, fish etc. No junk at all.

I have another theory anyway. The source I used this time is dodgy as one of the test prop vials he gave me was scuffed at the top and had no cap on it. He made up some crap excuse about testing. Anyway I left that vial until last. I just started to use that one Afew days before I got acne. Maybe its fake, and the spots are from my hormones plummeting? A friend of mine said i was looking alot smaller today aswell, ive obly been cutting for 2 weeks? My brother has another brand so may switch to that. I just find it weird how I was spot free then they all came out of nowhere. I know it's a longshot but I'm trying to find a reason. What do you think? If it was dodgy  test would this be happening?

If your last bottle looks shady, it probably is. Furthermore, as you correctly hypothesize it is throwing your hormonal levels out of whack.

In the meantime apply hydrogen peroxide (available OTC) a few times a day. Then get 0.1% (strongest) Vit A acid from your dermatologist and apply that. Try mixing the two together, then apply them.
Report to moderator   Logged
RRKore
Getbig IV
****
Posts: 2599


« Reply #10 on: August 06, 2012, 01:24:06 PM »

Maybe its fake, and the spots are from my hormones plummeting?

This seems most likely to me.  Get back on real stuff pronto.  BTW, acne is my most noticeable side effect from AAS use and what works for me is aromasin.  (Frequent showers and dosage frequency to control/stabilize hormone levels helps some, too.)
Report to moderator   Logged
Pages: [1]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.20 | SMF © 2013, Simple Machines Valid XHTML 1.0! Valid CSS!